# SDR AU971586

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE CHIP DETECTORS CONTAMINATED. LOW PRESSURE SPOOL DIFFICULT TO ROTATE BY HAND.
